# SDR AALA990273

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, LAST 4 FEET OF EMERGENCY EXIT FLOOR PATH LIGHTS IN AFT SECTION OF COACH INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN AFT SECTION OF COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
